# SDR RRXA11216

- Difficulty date: June 4, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 606453
- Condition: Corroded
- Location: Sta1640 Lbl32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO AFT ACCY COMPARTMENT FLOOR BEAM AT STA.1640 AND LBL32, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-11, 51-1-20D AND DHSK606-453. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
